# SDR CA000511002

- Difficulty date: April 30, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Aircraft time: 29,546 hours
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: 216035029
- Condition: Failed
- Location: Bleed Band
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) BLEED BAND ACTUATOR FAILED CAUSING HIGHER THAN NORMAL TEMPRATURES.
